# SDR HNAA2015122100368

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,096 hours, 63,969 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM THE WARDROBE CLOSET.  NO VISUAL EVIDENCE.  FOUND OVERHEAD, MOST FORWARD LT BULB SOCKET BURNED.  PULLED AND COLLARD CIRCUIT BREAKERS SI, S2 AND R2. DEACTIVATED IAW SP 33.1 MEL.
